# SDR DHL9672004C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT UPPER LEADING EDGE HAS DEEP DENT ABOUT WS 171.5.  CUT OUT DAMAGED AREA PER SRM 57-30-4, INSTALLED DOUBLER REPAIR  PER SRM 57-30-4 5 BY 5, FILLER 2 BY 3.
